Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 13, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Oct 31, 2013, 11:14 AM CDT for Burleson County, Lee County, Texas. It took effect at Oct 31, 2013, 11:00 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2013, 11:14 AM CDT (16:14 UTC)
- In effect from
- Oct 31, 2013, 11:00 PM CDT
- Expired
- Nov 2, 2013, 4:59 AM CDT
- In force
- 30 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burleson County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Yegua Creek near Dime Box (DMYT2). The gauge peaked at 8.38 ft at Oct 31, 2013, 10:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08109700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
257 WGUS44 KHGX 311614 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 1114 AM CDT THU OCT 31 2013 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... MENARD CREEK NEAR RYE AFFECTING LIBERTY AND POLK COUNTIES NAVASOTA RIVER NEAR NORMANGEE AFFECTING BRAZOS...GRIMES AND MADISON COUNTIES MIDDLE YEGUA CREEK NEAR DIME BOX AFFECTING BURLESON AND LEE COUNTIES FOR THE NAVASOTA RIVER AT NORMANGEE, MODERATE FLOODING IS FORECAST. FOR MENARD CREEK AT RYE, MINOR FLOODING IS FORECAST. FOR MIDDLE YEGUA CREEK AT DIME BOX, MINOR FLOODING IS FORECAST. WIDESPREAD RAINFALL ASSOCIATED WITH A SLOW MOVING FRONTAL BOUNDARY HAS PRODUCED WIDESPREAD 4 TO 4.5 INCHES OF RAIN OVER THE MENARD CREEK WATERSHED...3 TO 4 INCHES OF RAIN OVER THE UPPER NAVASOTA RIVER BASIN...AND 2 TO 3 INCHES OVER THE MIDDLE YEGUA CREEK WATERSHED. RUNOFF FROM THIS RAINFALL IS EXPECTED TO PRODUCE MINOR TO MODERATE FLOODING ON THESE STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC041-185-313-010414- /O.NEW.KHGX.FL.W.0011.131102T1800Z-000000T0000Z/ /NGET2.2.ER.131102T1800Z.131103T1200Z.000000T0000Z.NO/ 1114 AM CDT THU OCT 31 2013 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE NAVASOTA RIVER NEAR NORMANGEE. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM THURSDAY THE STAGE WAS 6.8 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE OUT OF BANKS TONIGHT AND ABOVE FLOOD STAGE BY SATURDAY MORNING. * AT 18.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS THREE CHANNELS MERGE INTO ONE BELOW STATE HIGHWAY 21. THERE IS WIDESPREAD INUNDATION OF THE FLOOD PLAIN IN THE VICINITY OF THE GAGE WITH THE RIVER MORE THAN 1.5 MILES WIDE. LONG TRUSSEL ROAD IN NORTHEAST BRAZOS COUNTY BELOW STATE HIGHWAY 21 BECOMES INUNDATED. && LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633 $$ TXC291-373-010414- /O.NEW.KHGX.FL.W.0012.131102T0200Z-131103T0936Z/ /RYET2.1.ER.131102T0200Z.131102T1200Z.131103T0336Z.NO/ 1114 AM CDT THU OCT 31 2013 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR MENARD CREEK NEAR RYE. * FROM FRIDAY EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM THURSDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE THIS AFTERNOON AND ABOVE FLOOD STAGE FRIDAY AFTERNOON. * AT 20.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN CHANNEL IN THE VICINITY OF THE GAGE.. && LAT...LON 3056 9464 3042 9472 3044 9483 3053 9486 3049 9475 3056 9475 $$ TXC051-287-010414- /O.NEW.KHGX.FL.W.0013.131101T0400Z-131102T0959Z/ /DMYT2.1.ER.131101T0400Z.131101T1200Z.131101T2159Z.NO/ 1114 AM CDT THU OCT 31 2013 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX. * FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 AM THURSDAY THE STAGE WAS 8.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT. * AT 10.0 FEET...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS LIKELY. && LAT...LON 3039 9698 3038 9690 3036 9674 3027 9674 3029 9690 3030 9698 $$
1 follow-up statement
030
WGUS84 KHGX 010108
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
808 PM CDT THU OCT 31 2013
A RIVER FLOOD WARNING FOR MIDDLE YEGUA CREEK IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC051-287-010138-
/O.CAN.KHGX.FL.W.0013.000000T0000Z-131102T0959Z/
/DMYT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
808 PM CDT THU OCT 31 2013
THE FLOOD WARNING IS CANCELLED FOR
MIDDLE YEGUA CREEK NEAR DIME BOX
* AT 7 PM THURSDAY THE STAGE WAS 6.8 FEET
* FLOOD STAGE IS 10.0 FEET
* FORECAST...THE CRESTED BELOW FLOOD STAGE THIS MORNING AND SECONDARY RISE TO
NEAR BANKFULL IS EXPECTED FRIDAY AFTERNOON.
&&
LAT...LON 3039 9698 3038 9690 3036 9674 3027 9674 3029 9690 3030 9698
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME FRI SAT SUN MON
MIDDLE YEGUA CREEK
DIME BOX 10 6.8 THU 7 PM 8.2 6.9 4.5 3.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Oct 31, 10:03 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Oct 31, 10:03 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1003 AM CDT THU OCT 31 2013
.UPDATE...
SMALL UPDATES TO NEAR TERM PER ONGOING TRENDS. SEE DISCUSSION
BELOW.
&&
.DISCUSSION...
WIDESPREAD RAIN EVENT ONGOING FOR SETX THIS MORNING. MULTI-SENSOR
RAINFALL ESTIMATES SHOWING 2 TO 6 INCH AVERAGE TOTALS IN THE PAST
24 HOURS FOR MUCH OF HARRIS..LIBERTY..MONTGOMERY..SAN
JACINTO..POLK..AND WALKER COUNTIES. PER SATELLITE AND RADAR TRENDS
THE MESO AND SYNOPTIC SCALE GUIDANCE SEEMS TO BE DOING A
REASONABLE JOB WITH PRECIPITATION LOCATION AND TIMING SO FAR
TODAY..MAYBE A TINY TAD BIT SLOW. AS A RESULT HAVE ONLY TWEAKED
THE VERY NEAR TERM WX AND PCPN GRIDS. EXPECT MAJORITY OF PCPN TO
EXIT THE COAST RIGHT AROUND 00-01Z THIS EVENING LEAVING MUDDY
TRICK-OR- TREAT WEATHER. MANY LOCAL CREEKS WILL CONTINUE TO RISE
INTO THE EVENING HOURS FROM THE RAINS...SEE LOCAL RIVER STATEMENTS
FOR MORE INFORMATION BUT MOST WILL BE IN THE REALM OF NUISANCE
FLOODING. RAIN COOLED AREAS NOTED AND HAVE LOWERED SOME SHORT
TERM TEMPERATURE FORECASTS AS WELL TODAY.
&&
.PREV DISCUSSION... /ISSUED 651 AM CDT THU OCT 31 2013/
DISCUSSION...
UPDATED AVIATION.
AVIATION...
LATEST RADAR IMAGES SHOWING SW TO NE ORIENTED LINES OF
THUNDERSTORMS IMPACTING CXO...IAH...HOU...SGR...GLS...AND
LBX...AND MORE OF A STRATIFORM RAIN AT UTS AND CLL. LOOKING AT
COMPOSITES SEE BAND OF RAIN EXTENDING WELL TO THE SOUTHWEST ALL
THE WAY TO MEXICO ADN THIS MOISTURE WILL LIKELY TO CONTINUE TO
STREAM UP THIS WAY TODAY. RAIN CHANCES SHOULD END FROM NORTHWEST
TO SOUTHEAST AS THE DAY GOES ON...ENDING AT CLL AND UTS BY LATE
MORNING...FOR HOUSTON AREA AIRPORTS EARLY AFTERNOON...AND COASTAL
SITES...GLS AND LBX...BY LATE AFTERNOON. DURING RAINY PERIODS
EXPECT PREVAILING SHOWERS AND TEMPO THUNDERSTORMS WITH MAINLY MVFR
CIGS DURING THE HEAVIER RAIN...AND A SCATTERED LOWER CLOUDS WITH
VFR CLOUD BASES DURING LULLS IN THE RAIN. OTHER FEATURE WILL BE
THE GUSTY WINDS IN ADVANCE OF THE FRONT. 46
PREV DISCUSSION... /ISSUED 423 AM CDT THU OCT 31 2013/
DISCUSSION...
SWATH OF SHRA/TSRA THAT HAS HAMMERED CNTL/N TX OVERNIGHT IS NOW
EDGING SEWD INTO THE REGION. EXPECT INCREASING PRECIP COVERAGE
DURING THE NEXT COUPLE HOURS AS ITS FED BY STRONG ONSHORE FLOW.
OIL RIGS JUST OFFSHORE REPORTING 35-40KT SRLY GUSTS. WON'T TAKE
MUCH FOR SOME OF THESE WINDS TO MIX TO SFC IN INDIVIDUAL STRONGER
CELLS. LLVL SHEAR WILL BE QUITE HIGH THRU MID/LATE MORNING SO WILL
NEED TO KEEP AN EYE OUT FOR SOME LOW TOPPED SPINNERS DESPITE
MARGINAL INSTABILITY. MAIN FCST ISSUE IS RAINFALL HOWEVER. TRAINING
RAINS HAVE PRODUCED SOME 6-10" SWATHS & FLASH FLOODING UPSTREAM.
POSSIBLE OF SOME LOCALIZED SIMILARITIES OCCURRING IN SE TX ESP AS
IT ENCOUNTERS 2.5" PW'S CLOSER TO THE COAST. SHORT-TERM RADAR
TRENDS APPEAR LIKE THE CNTL TX PRECIP MIGHT FINALLY BE PUSHING
SEWD WHICH IS A GOOD SIGN IF IT CONTINUES MOVING...BUT STILL FEEL
WE'LL SEE QUITE A BIT OF FURTHER ENHANCEMENT AS IT NEARS THE HWY
59 AREA (ROUGHLY) & EWD. EXTENDED THE FF WATCH TO THE COAST.
PRECIP WILL TAPER OFF NW-SE THRU THE DAY. STILL THINK PRECIP WILL
END IN TIME FOR THE TRICK-OR-TREATERS.
REINFORCING FRONT PUSHES THRU FRI NIGHT AS UPPER TROF AXIS FINALLY
MOVES EWD. NICE DRY WEEKEND ON TAP WITH SFC/UPPER RIDGE IN
CONTROL. CLOUDS & RAIN CHANCES RETURN EARLY NEXT WEEK AS ONSHORE
WINDS RESUME AND A MESSY SW FLOW ALOFT TAKES SHAPE. SERIES OF
HARD TO TIME DISTURBANCES IN THIS FLOW SHOULD PROVIDE SCT
SHRA/TSRA INTO WED OR THURS WHEN ANOTHER FRONT APPROACHES THE
REGION. 47
MARINE...
WINDS AND SEAS A TAD HIGHER THAN INDICATED BY GUIDANCE
WITH CONDITIONS AT BUOYS SOLIDLY IN SMALL CRAFT ADVISORY
RANGE...WITH SUSTAINED 20 TO 25 KNOTS AND SEAS 6 TO 8 FEET. ELEVATED
PLATFORMS SHOWING WIND GUSTS IN THE 30 TO 40 KNOT RANGE...AN
INDICATION OF HOW HIGH THE WINDS ARE JUST ABOVE THE SURFACE...AND
FEEDING MOISTURE INTO THE FRONT. LOOKING AT MODELS EXPECT WINDS TO
ACTUALLY INCREASE SOME OVER THE NEXT SEVERAL HOURS AS FRONT DRAWS
CLOSER SO HAVE ADDED BAYS TO SMALL CRAFT ADVISORY AREA. REST OF
FORECAST CHANGED VERY LITTLE WITH FRONT SHIFTING OFFSHORE LATE THIS
AFTERNOON...ACCOMPANIED BY BAND OF THUNDERSTORMS...AND SHIFT IN THE
WINDS. ANOTHER FRONT PROGGED TO CROSS THE WATERS FRIDAY NIGHT...WILL
INCREASE OFFSHORE FLOW ONCE AGAIN...LIKELY TO CAUTION AND POSSIBLY
TO ADVISORY LEVELS LATE FRIDAY NIGHT AND SATURDAY. 46
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 79 53 77 52 74 / 40 0 0 0 0
HOUSTON (IAH) 81 56 81 54 76 / 100 10 0 0 0
GALVESTON (GLS) 81 66 78 63 75 / 100 30 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...
GRIMES...HOUSTON...MADISON...MONTGOMERY...POLK...SAN
JACINTO...TRINITY...WALKER...WALLER...WASHINGTON.
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...FORT BEND...
GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...04Hazardous weather outlook, Oct 31, 4:41 AM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 441 AM CDT THU OCT 31 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-010945- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 441 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT A BAND OF SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION THIS MORNING AND EVENTUALLY PUSH OFF THE COAST LATE IN THE AFTERNOON. UPSTREAM WHERE THE PRECIPITATION HAS BEEN OCCURRING OVERNIGHT...LOCALIZED SWATHS OF 6 TO 10 INCH RAINFALL ACCUMULATIONS AND FLASH FLOODING HAVE BEEN OBSERVED. SIMILAR LOCALIZED CONDITIONS ARE POSSIBLE ACROSS SOUTHEAST TEXAS AS THE RAIN EDGES THROUGH. NOT EVERYONE WILL SEE THESE EXTREME AMOUNTS BUT THE FLASH FLOOD POTENTIAL WHERE THESE TRAINING HEAVY RAINS SET UP WILL BE HIGH. A SECONDARY THREAT THROUGH MID TO LATE MORNING WILL BE ISOLATED STRONG CELLS CAPABLE OF PRODUCING 30 TO 50 MPH WIND GUSTS OR BRIEF TORNADOS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. PLEASE SEND ANY FLOODING OR SEVERE WEATHER REPORTS TO US VIA TWITTER @NWSHOUSTON. GMZ330-335-350-355-370-375-010945- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 441 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES CONTINUE WITH STRONG ONSHORE WINDS AND ELEVATED SEAS PREVAILING. WINDS AND SEAS WILL BE HIGHER IN AND NEAR SCATTERED TO NUMEROUS STORMS. A BAND OF PRECIPITATION IS EXPECTED TO PUSH OFF THE COAST LATER IN THE AFTERNOON AND EARLY EVENING IN ASSOCIATION WITH A FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONGER FRONT AND OFFSHORE FLOW IS EXPECTED FRIDAY NIGHT AND SATURDAY. CAUTION OR ADVISORY FLAGS MAY BE REQUIRED. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 1:50 AM CDT | Special Weather Statement | HGX | Burleson | 40 min |
| Oct 31, 2:41 AM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto, Trinity | 2 hr |
| Oct 31, 4:51 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 114 min |
| Oct 31, 4:55 AM CDT | Flash Flood Warning | HGX | Polk, San Jacinto, Trinity | 3 hr |
| Oct 31, 5:59 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 2 hr |
| Oct 31, 7:07 AM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 113 min |
| Oct 31, 8:02 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 118 min |
| Oct 31, 9:56 AM CDT | River Flood Warning | HGX | Colorado, Liberty, Polk, Wharton | 4 days |
| Oct 31, 9:56 AM CDT | River Flood Warning | HGX | Brazos, Burleson, Grimes, Lee, Madison | 5 days |
| Oct 31, 9:56 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Harris, Madison | 6 days |
| Oct 31, 10:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| Oct 31, 10:35 AM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Colorado, Fort Bend, Galveston, Harris and 3 more | 3 hr |
| Oct 31, 10:49 AM CDT | Special Marine Warning | HGX | 56 min | |
| Oct 31, 11:02 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| Oct 31, 11:13 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 3 hr |
| Oct 31, 11:14 AM CDT | River Flood Warning | HGX | Liberty, Polk | 65 hr |
| Oct 31, 11:27 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 12:06 PM CDT | River Flood Warning | HGX | Galveston, Harris | 22 hr |
| Oct 31, 12:10 PM CDT | Areal Flood Advisory | HGX | Wharton | 3 hr |
| Oct 31, 12:45 PM CDT | River Flood Warning | HGX | Galveston, Harris | 22 hr |
| Oct 31, 12:56 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Oct 31, 1:15 PM CDT | River Flood Warning | HGX | Harris | 21 hr |
| Oct 31, 2:13 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Oct 31, 4:20 PM CDT | Special Marine Warning | HGX | 85 min |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.